# SDR SWAA2014100232574

- Difficulty date: September 8, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 57,624 hours, 34,093 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Support
- Part number: 001A7001678
- Part serial: 000121
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INTERNAL FWD SUPPORT WEB STRINGER 8L FRAME CRACKED.  REPAIRED WEB IAW EA.
